TITLE

Difference Schemes for Elliptic Equations with Mixed Derivatives

AUTHOR(S)
Matus, Piotr; Rybak, Irina
PUB. DATE
October 2004
SOURCE
Computational Methods in Applied Mathematics;2004, Vol. 4 Issue 4, p494
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563978

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics